|RE:t innitus and dizziness
Jul 4, 2005
Hi Dr.Henry..I"m really not too concern about the tinnitus, what I'm concerned about is the verdigo. I've been falling down alot lately. After talking to my Doc. and doing some tests, he want to do an MRI on my brain..I'm concerned about dementia..he also wants to take biopsies on some lymph nodes..can this be caused by the meds?
| Response from Dr. Henry
Vertigo often is also linked to inner/middle ear related pathology that can have a wide range of underlying causes including sometimes drug side effects. An MRI is often performed to look at the anatomy in the inner/middle ear, the 8th cranial nerve and surrounding structures (including the brain). If a lymph node biopsy is being recommended that is often a good way to make a specific diagnosis of an infection or other disease process that could be threatening to your health. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet After Rubbing Stripper Worried I Have HIV
- Trouble Urinating After Sensual Massage Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
- White Tongue After Giving Handjob Worried I Have HIV
- All Names Of Stds
- Can Chlamydia Cause White Cell In Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.